Publications

Publications

1. With J. Asadollahi and R. Hafezi, Gorenstein derived categories, their invariants and their equivalences, J. Pure Appl. Algebra 218 (2014), 888-903.
2. With J. Asadollahi and R. Hafezi, Bounded Derived Categories of Representations of In nite Quivers and Grothendieck Duality, Cand. J. Math. 67 (1) (2015), 28-54.
3. With Sh. Salarian, Almost Split Sequences in the Category of Complexes of modules, J. Algebra Appl. 3 (2015), 1550037 (15 pages).
4. With Sh. Salarian, Specifying the Auslander-Reiten translation for complexes of modules, Forum Math. 28 (2016), no. 2, 377-389.
5. With J. Asadollahi, P. Bahiraei and R. Hafezi, On relative derived categories, Comm. Algebra 44 (2016), no. 12, 5454-5477.
6. With J. Asadollahi and R. Hafezi, On the recollements of functor categories, Appl. Categ. Structures 24 (2016), no. 4, 331-371.
7. With J. Asadollahi, P. Bahiraei and R. Hafezi, Sheaves over in nite posets, J. Algebra Appl. 16 (2017), no. 2, 1750026, 25 pp.

8. With J. Asadollahi, N. Asadollahi, R. Hafezi, Auslander Formula: Variations and Applications, to appear in Kyoto Journal of Mathematics.
9. With H. Asashiba and R. Hafezi, Gorenstein versions of covering techniques for linear categories and their applications, to appear in J. Algebra.
10. With J. Asadollahi and R. Hafezi, Derived equivalences of functor categories, to appear in J. Pure App. Algebra.
11. With J. Asadollahi, N. Asadollahi, R. Hafezi Duality and Serre functor in homotopy categories, to appear in Comm. Algebra.